Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Bextra

Notices

 
 
Thread Tools Display Modes
Prev Previous Post   Next Post Next
  #1  
Old 10-18-2003, 05:00 AM
LK
Guest
 
Posts: n/a
Default No Subject

I have been taking one 20mg Bextra tab twice a day for six days for Fibromyalgia. In the past three days I have had horrible headaches and swelling in my lower legs and feet; I can not even get my shoes on! Since Bextra is the only medication I am taking, I thought that I would check on the internet to see if I am possibly suffering from side effects of this medication (the doctor gave me samples of Bextra to take home with no literature on this medication).
Reply With Quote
 

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 04:18 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.